# SDR SWAA2022062722115

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 65,546 hours, 38,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 DOOR SLIDE PRESSURE IN RED BAND / [01] R&R L1 DOOR SLIDE IAW MM 25-66-01 & MT 725-61-06 (FE).
